Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sbee242

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About sbee242

  • Rank
    New Member

Profile Information

  • Gender
    Female
  1. sbee242

    Accutane Day 5

    It is near the end of Day 5, and I definitely started to notice the dry skin side effect today. I woke up with my face a little flakey, and I used my Neutrogena moisturizer before I put on my makeup. Needless to say, my makeup looked terrible. It attached to the clumps of dead skin/flakes and looked patchy and gross. I also had to keep applying Carmex because my lips would start to get dry. When I first woke up my head was aching and it felt like I had a slight ringing in my ears. I know th
  2. sbee242

    Accutane Day 4

    Thanks for the advice, I really appreciate it. Looks like we are going through this at the same time!
  3. sbee242

    Accutane Day 4

    I think the accutane may start to be kicking in, although it is hard to tell. My lips feel a little dry (almost like a sunburnt type of feeling). However, I also have been biting my lips a lot so it may just be because of that. I am soooo, soooo tired. I forced myself to finally get out of bed at 2p.m. but I could have continued to sleep easily. I hope this isn't a side effect or that it will get better because it will be very hard for me as I am already a really excessively tired person (always
  4. sbee242

    Accutane Day 1-3

    Hello! I am currently taking 30mg twice a day of Claravis for my acne. Days 1-3 of accutane I didn't really experience any side effects but a mild headache and being a little more sleepy than usual. No dry skin or dy lips. However, I did feel a little achey and weak.
×